Synchronous occurrence of interstitial lung disease and ICANS after tarlatamab initiation in recurrent small-cell lung cancer

Read full text
Authors: Masakazu Takahara, Atsuto Mouri, Ou Yamaguchi, Tatsuhiko Uno, Kosuke Hashimoto, Hisao Imai, Hiroshi Kagamu, Kyoichi Kaira
Cited by: 1
References: 4

Abstract

Tarlatamab has been approved for patients with recurrent extensive-stage small-cell lung cancer (ES-SCLC). However, it is associated with adverse events, including cytokine release syndrome (CRS) and immune effector cell-associated neurotoxicity syndrome (ICANS). Limited data exist on the concurrent occurrence of ICANS and other treatment-related adverse events. In our case study, we observed the synchronous occurrence of interstitial lung disease (ILD) and ICANS following tarlatamab initiation in recurrent ES-SCLC.

Fields of Study & Subjects

Lung Cancer Research Studies Lung Cancer Treatments and Mutations Interstitial Lung Diseases and Idiopathic Pulmonary Fibrosis

Publication details

Journal / source
Respiratory Medicine Case Reports
Publisher
Elsevier BV
Volume
60
Pages
102395–102395
Publication date
1 January 2026
Language
EN